# SDR DALA2019013000743

- Difficulty date: January 30, 2019
- Submitted: February 5, 2019
- Operation: Air carrier
- Aircraft: N829MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29700
- Aircraft time: 73,799 hours, 14,718 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION LEVEL: 2 CABIN R1 DOOR CUTOUT LOWER EDGE FLOOR SUPPORT FOUND CORROSION AT STA 300-310. AREA REPLACED.
